<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 6 Issue 3" %>
Forrester's Conjectured Constant Term Identity II
Jyoichi Kaneko
Department of Mathematical Sciences, University of the Ryukyus, Nishihara, Okinawa 903-0213, Japan
Annals of Combinatorics 6 (3) p.383-397 September, 2002
AMS Subject Classification: 33C60, 05A19
We continue our study on Forrester's conjectured constant term identity which is equivalent to a new kind of generalization of the Selberg integral. The special cases N1=2,3 of the conjecture have been verified in our previous paper [6]. We show the conjecture holds in the other extreme case . The proof is based on the integration formula of Jack polynomials and the Chu-Vandermonde formula for the generalized binomial coefficients.
Keywords: Morris constant term identity, Selberg integral, Jack polynomial, Chu-Vandermonde formula


1. G.E. Andrews, q-Series, CBMS Regional Conference Series in Math., American Mathematical Society, Providence, RI, 1986.

2. T.H. Baker and P.J. Forrester, Generalizations of the q-Morris constant term identity, J. Combin. Theory, Ser. A 81 (1998) 69每87.

3. P.J. Forrester, Normalization of the wavefunction for the Calogero-Sutherland model with internal degree of freedom, Int. J. Mod. Phys. B9 (1995) 1243每1261.

4. K. Kadell, The Selberg-Jack symmetric functions, Adv. Math. 130 (1997) 33每102.

5. J. Kaneko, Selberg integrals and hypergeometric functions associated with Jack polynomials, SIAM J. Math. Anal. 24 (1993) 1086每1110.

6. J. Kaneko, On Forrester's generalization of Morris constant term identity, Contemp. Math. 254 (2000) 271每282.

7. M. Lassalle, Some combinatorial conjectures for shifted Jack polynomials, Ann. Combin. 2 (1998) 145每163.

8. I.G. Macdonald, Symmetric Functions and Hall Polynomials, Second Edition, Clarendon Press, Oxford, 1995.

9. W.G. Morris, Constant term identities for finite and affine root system, Ph.D. Thesis, University of Wisconsin, Madison, 1982.

10. A. Selberg, Bemerkninger om et multipely integral, Norske Mat. Tidsskr. 26 (1944) 71每78.

11. R.P. Stanley, Some combinatorial properties of Jack symmetric functions, Adv. Math. 77 (1989) 76每115.